# SDR IPXA2023050847127

- Difficulty date: May 6, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 65,857 hours, 21,948 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D25
- Part serial: 26162
- Condition: Partial Deploy
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DESCENT DEVICE (4TH FROM FWD) PARTIALLY DEPLOYED R&R'D EMERGENCY DESCENT DEVICE #4 IAW AMM 25-61-03-201
